W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
CXA230005 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Unspecified Vascular Problem (4441)
| Date of Event |
06/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
On july 5th, 2022, medical device tracking received information regarding the implant and same day explant of a gore® excluder® iliac branch endoprosthesis, a gore® excluder® aaa endoprosthesis and a gore® excluder® conformable aaa endoprosthesis that occurred on (b)(6) 2022.The clinical specialist covering the account was contacted for additional information.As reported, the patient was admitted for planned treatment of occlusive aortic disease.As reported, the gore® excluder® iliac branch endoprosthesis was placed as the main body in the aorta with the gore® excluder® aaa endoprosthesis iliac extender used as a contralateral leg, and the gore® excluder® conformable aaa endoprosthesis conformable aortic extender used to extend the graft proximally.As reported, the patient was also implanted with gore® viabahn® endoprostheses.As reported, following device implantations, the procedure was converted to open repair in which all devices were explanted.As reported, the patient was placed on comfort care and passed on an unspecified date following the procedure.Reportedly, the patient had occlusive disease long enough for the development of multiple collateral flows.It was reported that there were two type ii endoleaks into the lumbar arteries that were leading into the aorta.These were reported to be the reason for the conversion following implantation of the gore device.There were no reported issues with the gore devices.The conversion was reportedly due to the patient anatomy.
Additional Manufacturer Narrative
Medications: propranolol hcl er, amlodipine besylate, acetaminophen, aspirin, combigan, loratadine, latanoprost ophthalmic drops, calcium and d3, raloxifene hcl, albuterol, cholecalciferol, duloxetine hcl, rosuvastatin past medical history: hypertension, arthritis, glaucoma, fibromyalgia, former smoker, arterial insufficiency.Surgical history: uterine suspension, appendectomy, bladder repair, hysterectomy (vaginal), breast surgery.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), the aortic endoprosthesis is intended to be used after deployment of the gore® excluder® conformable aaa endoprosthesis.These extensions are intended to be used when additional length and / or sealing for aneurysmal exclusion is desired.Also according to the gore® excluder® conformable aaa endoprosthesis ifu, the physician and patient should review the risks and benefits when discussing this endovascular device and procedure including: ¿ risks and differences between endovascular repair and open surgical repair ¿ potential advantages of traditional open surgical repair ¿ potential advantages of endovascular repair ¿ the possibility that subsequent interventional or open surgical repair of the aneurysm may be required after initial endovascular repair in addition to the risks and benefits of an endovascular repair, the physician should assess the patient¿s commitment and compliance to post-operative follow-up as necessary to ensure continuing safe and effective results.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6.Code 3233, results pending completion of investigation, was replaced with c19, no device problem found h6.Code 11, conclusion not yet available, replaced with d1001, adverse event related to patient condition and d14, no problem detected.G3/g4.Date received by manufacturer was updated to 20-aug-2022.This date reflects the date that manufacturing record review was completed in full.